MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE UNITE; PLATE, MEDIAL COLUMN TNCM, LONG, LEFT

MEDLINE INDUSTRIES INC. MEDLINE UNITE; PLATE, MEDIAL COLUMN TNCM, LONG, LEFT
Model Number MPP8602L
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported by the end user that on (b)(6) 2021 he had surgery to remove a broken plate.End user reported, "the plate in his leg had broken sometime between 8/11/2020 and 11/20/2020".No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.Due to the reported incident, medical intervention and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported the end user he had to have surgery to remove a broken plate.

Brand Name
MEDLINE UNITE
Common Device Name
PLATE, MEDIAL COLUMN TNCM, LONG, LEFT
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key11506142
Report Number1417592-2021-00031
Device Sequence Number11627915
Product Code HRS
UDI-Device Identifier10888277691254
UDI-Public10888277691254
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMPP8602L
Device Catalogue NumberMPP8602L
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2021
Initial Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient Weight128